Facebook Pixel

Spotting before period while on birth control

By January 26, 2011 - 7:36pm
Rate This

I have been on birth control for a few years now but just recently changed birth controls. This is the first month on my new birth control and have not missed a single pill yet. About 2 weeks before my period was to start I had very sore breasts. About a week later, while my breasts are not ad sore, I have began spotting. I haven't ever had spotting before so I am not sure if it is due to changing birth controls or being pregnant. I have also had a little bit of cramping, been a little emotional and had frequent urination. Any advice would be great!

Add a Comment1 Comments

Hi Hstark,
You may want to call your doctor and ask them what could be going on, given that you just changed birth control pills. Explain to them what happened, and ask them why they think you are experiencing breakthrough bleeding. Is there a particular reason why you switched pills?
Good luck! Let us know what you find out and how you are doing.

January 27, 2011 - 7:32am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!